# SDR FDEA201804070927

- Difficulty date: April 7, 2018
- Submitted: April 10, 2018
- Operation: Air carrier
- Aircraft: N375FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46613
- Aircraft time: 95,418 hours, 40,520 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Switch
- Condition: Failed
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT OF PUSH TO TEST SWITCH FOR THE R1 DOOR, THE  SWITCH BROKE INTO PIECES.
